# SDR 05FDEA02362

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON STA 1510 CTR W/W ON WEB X=31.5 Z=-36 FOUND CRACK 1,75".  REPAIR PER SRM 53-00-01 FIG 10 SHEET 5, 6, 7 VOL 1.
